# SDR ASAA2015092413209

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 32,889 hours, 9,856 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Module
- Part number: 38762871
- Part serial: GE5637
- Condition: Failed
- Location: Apu
- Part time: 6,028 hours, 11,173 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78249000, FOUND CDU'S APU MSG 49-72103, DMM SHOWS CIRCUIT FAILURE, ON CURRENT STATUS PAGE.  ACFT GROUNDED. REPLACED APU DATA MEMORY MODULE IAW AMM 49-72-11.
